Ask an expert
Question

05 Sep 2007

TEEN WITH ADHD
My son aged 13yrs, is on Concerta 36mg per day. I find that in the afternoon he is very quiet and moody. He also seems to get sleepy at about 4pm. Is this normal or do you think I should decrease his dosage. His docter has recommend that we put him on Strattera because it has less side effects. Please advise
Answer 283 views
Expert
CyberShrink
cybershrink

01 Jan 0001

I really cannot advise on this, as it depends on what the doctor who prescribed the meds and who examined him, found and thinks --- do discuss these issues with his own doctor, who has the advantage of knowing him well
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote